Alert archive / Nebraska / High Wind Warnings in 2025
High Wind Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this high wind warning at Dec 9, 2025, 11:16 AM CST for 4 counties in Iowa; 19 counties in Nebraska. It took effect at Dec 9, 2025, 9:00 PM CST. It was in force for 11 hr. 34 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 9, 2025, 11:16 AM CST (17:16 UTC)
- In effect from
- Dec 9, 2025, 9:00 PM CST
- Expired
- Dec 10, 2025, 8:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Omaha, NE
All 23 counties
Harrison County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Sarpy County, NE, Saunders County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 64 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 12:35 AM CST | NON-TSTM WND GST 62 | 3 Ese Tekamah, NE | |
| Dec 10, 1:46 AM CST | NON-TSTM WND GST 62 | 2 Sse Creighton, NE | Measured with a personal weather station. |
| Dec 10, 2:30 AM CST | NON-TSTM WND GST 60 | 5 Nw Dunlap, IA | Measured with a personal weather station. |
| Dec 10, 2:32 AM CST | NON-TSTM WND GST 60 | 7 Wnw Thurston, NE | Measured with a personal weather station. |
| Dec 10, 2:55 AM CST | NON-TSTM WND GST 60 | 5 S Harlan, IA | |
| Dec 10, 3:03 AM CST | NON-TSTM WND GST 58 | 6 Sw Cornlea, NE | Measured with a personal weather station. |
| Dec 10, 3:04 AM CST | NON-TSTM WND GST 58 | 5 Wnw Persia, IA | Measured with a personal weather station. |
| Dec 10, 3:08 AM CST | NON-TSTM WND GST 64 | 2 Ese Rodney, IA | Measured with a personal weather station. |
| Dec 10, 3:13 AM CST | NON-TSTM WND GST 59 | 3 Ssw Norfolk, NE | Measured at Karl Stefan Memorial Airport. |
| Dec 10, 3:22 AM CST | NON-TSTM WND GST 60 | 1 Nw Wisner, NE | Measured with a personal weather station. |
| Dec 10, 3:40 AM CST | NON-TSTM WND GST 58 | 4 Wsw Ithaca, NE | Measured with a personal weather station. |
| Dec 10, 3:42 AM CST | NON-TSTM WND GST 60 | 5 W Hancock, IA | Measured with a personal weather station. |
| Dec 10, 3:50 AM CST | NON-TSTM WND GST 59 | 2 W Omaha, NE | Measured with a personal weather station. |
| Dec 10, 3:51 AM CST | NON-TSTM WND GST 63 | 1 Ssw Hooper, NE | Measured with a personal weather station. |
| Dec 10, 3:53 AM CST | NON-TSTM WND GST 58 | 8 Ssw Snyder, NE | Measured with a personal weather station. |
| Dec 10, 3:55 AM CST | NON-TSTM WND GST 59 | 6 Ene Omaha, NE | Recorded at Omaha Eppley. |
| Dec 10, 3:55 AM CST | NON-TSTM WND GST 62 | 5 Ene Council Bluffs, IA | Recorded at Council Bluffs Municipal Airport. |
| Dec 10, 4:00 AM CST | NON-TSTM WND GST 58 | 7 Ene Winslow, NE | Measured by Nebraska Mesonet 6E Winslow. |
| Dec 10, 4:01 AM CST | NON-TSTM WND GST 59 | 7 Nne Arlington, NE | Measured with a personal weather station. |
| Dec 10, 4:04 AM CST | NON-TSTM WND GST 61 | Pilger, NE | Measured with a personal weather station. |
| Dec 10, 4:05 AM CST | NON-TSTM WND GST 64 | 2 Nw Woodbine, IA | Measured with a personal weather station. |
| Dec 10, 4:06 AM CST | NON-TSTM WND GST 58 | 3 N Silver City, IA | Measured with a personal weather station. |
| Dec 10, 4:06 AM CST | NON-TSTM WND GST 60 | 4 Sw Missouri Valley, IA | Measured with a personal weather station. |
| Dec 10, 4:11 AM CST | NON-TSTM WND GST 58 | 1 W Bennington, NE | Measured with a personal weather station. |
| Dec 10, 4:13 AM CST | NON-TSTM WND GST 60 | Missouri Valley, IA | Measured with a personal weather station. |
| Dec 10, 4:15 AM CST | NON-TSTM WND GST 53 | 2 Wnw Fremont, NE | Measured at the Fremont Municipal Airport. |
| Dec 10, 4:25 AM CST | NON-TSTM WND GST 59 | 1 Wnw Valley, NE | A peak wind gust of 59 MPH was measured at the NWS Valley/Omaha office. |
| Dec 10, 4:25 AM CST | NON-TSTM WND GST 66 | 1 W Bennington, NE | Measured with a personal weather station. |
| Dec 10, 4:31 AM CST | NON-TSTM WND GST 58 | 1 Sse Missouri Valley, IA | Measured with a personal weather station. (Missouri Valley Airport). |
| Dec 10, 4:34 AM CST | NON-TSTM WND GST 66 | 2 E Harlan, IA | Measured with a personal weather station. |
| Dec 10, 4:44 AM CST | NON-TSTM WND DMG | Bellevue, NE | A barn with a metal roof was partially destroyed. Wind speeds were approximately 60 MPH. Time is approximate. |
| Dec 10, 5:08 AM CST | NON-TSTM WND GST 59 | 1 Nne Ceresco, NE | Measured with a personal weather station. |
| Dec 10, 5:08 AM CST | NON-TSTM WND GST 59 | 1 Wnw Logan, IA | Measured with a personal weather station. |
| Dec 10, 5:15 AM CST | NON-TSTM WND GST 53 | 2 Nne Wahoo, NE | Measured at Wahoo Municipal Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.3 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1763 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
055 WWUS73 KOAX 091716 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1116 AM CST Tue Dec 9 2025 NEZ011-012-015>018-030>032-101400- /O.UPG.KOAX.WI.Y.0013.251210T0300Z-251210T1200Z/ /O.NEW.KOAX.HW.W.0007.251210T0300Z-251210T1400Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Including the cities of Plainview, Wayne, Stanton, St. Edward, Walthill, Niobrara, Verdigre, Wausa, Winnebago, Albion, Coleridge, Elgin, Randolph, Norfolk, Laurel, Osmond, Bloomfield, Macy, Neligh, Creighton, Pender, Hartington, Crofton, and Pierce 1116 AM CST Tue Dec 9 2025 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, Thurston, and Wayne Counties. * WHEN...From 9 PM this evening to 8 AM CST Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400- /O.UPG.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/ /O.NEW.KOAX.HW.W.0007.251210T0600Z-251210T1400Z/ Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Including the cities of Omaha, David City, Onawa, Mapleton, Papillion, West Point, Missouri Valley, Logan, Tekamah, Lyons, Dunlap, Woodbine, Wisner, Council Bluffs, Bellevue, Yutan, Harlan, Decatur, La Vista, Blair, Columbus, Schuyler, Ashland, Fremont, Wahoo, and Oakland 1116 AM CST Tue Dec 9 2025 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...From midnight tonight to 8 AM CST Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101400- /O.CON.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Pawnee City, Red Oak, Shenandoah, Tabor, Fairbury, Seward, Auburn, Crete, Farragut, Lincoln, Wilber, Table Rock, Glenwood, Clarinda, Falls City, Hamburg, Milford, Sidney, Plattsmouth, Sterling, Tecumseh, Beatrice, and Nebraska City 1116 AM CST Tue Dec 9 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...From midnight tonight to 8 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mead
2 follow-up statements
191 WWUS73 KOAX 100752 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 152 AM CST Wed Dec 10 2025 IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400- /O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Including the cities of Mapleton, Schuyler, Missouri Valley, Bellevue, Wahoo, Tekamah, La Vista, Logan, Oakland, Onawa, Council Bluffs, Columbus, David City, Yutan, Blair, Ashland, Fremont, Harlan, Decatur, Papillion, Lyons, Woodbine, Dunlap, West Point, Wisner, and Omaha 152 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...Until 8 AM CST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NEZ011-012-015>018-030>032-101400- /O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Including the cities of Verdigre, Wayne, Hartington, Laurel, Wausa, Albion, Crofton, Creighton, Randolph, Osmond, Niobrara, Stanton, Walthill, Plainview, Coleridge, Elgin, Winnebago, Pender, Bloomfield, Neligh, St. Edward, Norfolk, Macy, and Pierce 152 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, Thurston, and Wayne Counties. * WHEN...Until 8 AM CST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101400- /O.CON.KOAX.WI.Y.0013.000000T0000Z-251210T1400Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Shenandoah, Sterling, Table Rock, Tecumseh, Auburn, Hamburg, Red Oak, Farragut, Glenwood, Plattsmouth, Tabor, Seward, Crete, Milford, Lincoln, Falls City, Sidney, Clarinda, Beatrice, Nebraska City, Wilber, Fairbury, and Pawnee City 152 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...Until 8 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Nicolaisen
564 WWUS73 KOAX 101333 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 733 AM CST Wed Dec 10 2025 IAZ055-056-069-NEZ042>045-050>053-101600- /O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ /O.EXB.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/ Harrison-Shelby-Pottawattamie-Platte-Colfax-Dodge-Washington- Butler-Saunders-Douglas-Sarpy- Including the cities of Logan, Columbus, Yutan, Omaha, Blair, La Vista, Fremont, Woodbine, Dunlap, Schuyler, Ashland, David City, Wahoo, Papillion, Missouri Valley, Council Bluffs, Bellevue, and Harlan 733 AM CST Wed Dec 10 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southwest Iowa and east central and northeast Nebraska. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-NEZ011-012-015>018-030>034-101445- /O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt- Including the cities of Randolph, West Point, Bloomfield, Niobrara, Lyons, Pender, Wayne, St. Edward, Verdigre, Albion, Onawa, Creighton, Macy, Plainview, Oakland, Winnebago, Wisner, Osmond, Norfolk, Tekamah, Coleridge, Crofton, Elgin, Mapleton, Neligh, Stanton, Walthill, Wausa, Pierce, Laurel, Hartington, and Decatur 733 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... Strongest winds have shifted south of this area. $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101600- /O.EXT.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Auburn, Falls City, Shenandoah, Glenwood, Fairbury, Sidney, Clarinda, Plattsmouth, Crete, Lincoln, Sterling, Seward, Pawnee City, Red Oak, Wilber, Tecumseh, Beatrice, Table Rock, Hamburg, Nebraska City, Tabor, Farragut, and Milford 733 AM CST Wed Dec 10 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KG
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Dec 9, 5:42 AM CST, 5 hours 34 minutes earlier. Its key messages:
- A brief warmup is expected into Tuesday, with highs warming into the mid 40s to mid 50s.
- Strong winds likely (80%) Tuesday night into Wednesday morning with gusts 40 to 50 mph.
- Snow chances late Wednesday into Thursday (20-30%), followed by a return of colder temperatures for the weekend.
Area forecast discussion, Dec 9, 5:42 AM CST, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
542 AM CST Tue Dec 9 2025
.KEY MESSAGES...
- A brief warmup is expected into Tuesday, with highs warming
into the mid 40s to mid 50s.
- Strong winds likely (80%) Tuesday night into Wednesday
morning with gusts 40 to 50 mph.
- Snow chances late Wednesday into Thursday (20-30%), followed
by a return of colder temperatures for the weekend.
&&
.DISCUSSION...
Issued at 430 AM CST Tue Dec 9 2025
The upper pattern has changed very little this week and is
expected to remain much the same over the next seven days. A
standing wave's ridge axis has set up along the West Coast with
northwest flow over the High Plains streaking toward the
eastern CONUS's general trofing.
At the surface, we continue to experience a wide range of temps
with mid 30s across most of Nebraska and mid-20s across eastern
Iowa where the warm front has yet to pass. Westerly winds of
only about 5 knots are trying to scour out the arctic air in
place over the Corn Belt. It's tedious work. Valley's low of 20F
on Monday was set at 12:14am. It took persistent southwesterly
winds and most of twenty-four hours to drive temps up to 33
degrees by 11:56pm... which was the day's zenith. The drier
westerly flow should be enough to preclude widespread fog,
hopefully holding it off for all but sheltered low-lying spots.
Temps will continue to improve today with the a mix of sun and
clouds and continued westerly flow. MaxT's should range from
near 40 in the Harlan, IA area to just shy of 60 at Fairbury, NE
and Jefferson County. The warm temps are usually welcomed this
time of year, but they're especially appreciated with the strong
winds anticipated overnight. The sun and seasonal and super-
seasonal temperatures should put a nice crust on any remaining
snowfall and prevent blowing and lofting of snow cover.
.TONIGHT...
A shortwave zipping through the quick H5 flow brings likely PoPs
to Minnesota, the Dakotas, and parts of central and eastern
Iowa. Biggest impacts for this forecast area will be associated
with the attendant cold front. NBM continues to struggle with
the wind speeds. Believe the CAA associated with the front won't
have trouble busting up the progged shallow inversion and should
mix to almost 5kft. Mean values of momentum transfer suggest
gust speeds of 50 mph in northeast Nebraska with some guidance
pushing well over 60 mph. In collaboration with neighboring
offices, have issued wind advisory from 9pm tonight to 9am
Wednesday morning. Considered a high wind warning in far
northeast Nebraska, but it is borderline. Wouldn't be surprised
to see the day shift upgrade that advisory when we see the
whites of the wind's eyes. The advisory may be a bit too long
as confidence is best in the heart of the period when the CAA
is maximized and the shortwave axis passes through the area. I
woulnd't be surprised if the winds tapered quickly Wednesday
morning with the redevelopment of the surface temp inversion.
This could happen before the sun comes up... ending those winds
'prematurely'.
Have also added a 10-15% chance of post-frontal sprinkles this
evening. They won't last long enough to see them turn to snow.
Eventually, though, we will fall into the twenties and low 30s.
.THE REST OF THE WEEK...
Temps will be notably cooler on Wednesday (30s) under the
continued northwesterly upper (and surface) flow. A 20-30%
chance of snow develops Wednesday night with the area in a
baroclinic zone and warm air trying to make inroads from the
west. Fewer ensemble members have been bringing snow this far
south with the past two global model runs. (PoPs peak in the
30%s now instead of the 40%s).
Current guidance keeps this upper pattern mostly unchanged
through the work week with occasionally sharp temperature
gradients draped directly across eastern Nebraska or at least
within an afternoon's drive. This pattern leaves the forecast
with a greater degree of uncertainty than normal. An undetected
wiggle in the jet stream or a stronger lee cyclone, etc could
have a 20 degree impact. The area could be subject to snow on
any of these days with this baroclinicity in the vicinity. Let's
hope this pattern resolves itself in a clearer way. Nobody
likes an ambiguous forecast.
Right now, snow chances look best (15-25%) over the northern
tier of counties on Wednesday night and Saturday.
&&
.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 536 AM CST Tue Dec 9 2025
High clouds are streaming in from the northwest this morning
with reasonable southwesterly winds. Northwesterly winds begin
picking up speed this afternoon and evening and by midnight,
they'll be gusting up to 40-55 mph. Wind speeds of 60-80 mph
will be at FL030 at times.
VFR conditions persist over the next 24 hours.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from midnight tonight to 8 AM CST Wednesday for
NEZ033-034-042>045-050>053-065>068-078-088>093.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
NEZ011-012-015>018-030>032.
IA...Wind Advisory from midnight tonight to 8 AM CST Wednesday for
IAZ043-055-056-069-079-080-090-091.
&&
DISCUSSION...Nicolaisen
AVIATION...NicolaisenHazardous weather outlook, Dec 9, 5:13 AM CST, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 513 AM CST Tue Dec 9 2025 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101115- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas- Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- 513 AM CST Tue Dec 9 2025 This Hazardous Weather Outlook is for southwest Iowa, west central Iowa, east central Nebraska, northeast Nebraska and southeast Nebraska. .DAY ONE...Today and tonight. Strong winds are likely (80% chance) overnight Tuesday into early Wednesday morning with gusts of 40 to 55 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is also a chance of accumulating snow (20-30% chance) Wednesday night into Thursday over northeast Nebraska and west- central Iowa. The exact location of snow and total amounts are uncertain at this time. Colder temperatures move back in on Friday and stick around through the weekend with morning temperatures in the single digits to below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 3:01 AM CST | Wind Advisory | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 30 hr |
Nearby
High Wind Warnings in Nebraska, 2025High Wind Warnings in Iowa, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.